Side effects 

About 10 days into taking the meds. 

So far my nipples are staring to get sore. But only if I touch them or when I’m walking around and not wearing a bra for long periods of time. It is by no means uncomfortable (yet). 

The worst of it is the sildenafil headaches. They are starting to subside as my body gets used to the medication. But they really do hurt and just get in the way of everyday life. I can’t wait to stop taking them. 

My leaky vagina is also not fun. I’m going through panty liners like I own stock in the company. And I swear my vagina is starting to reject anything I shove in. Or at least protest a little. It’s probably just the labia starting to swell from the estrace (I experienced that during my previous mock cycles too). 

On the bright side only a few days till lining check day. Most likely I will not be there yet and will need to continue the meds for another week. But if we’re lucky then we can book a transfer date soon! Which is super exciting. Especially since it will mean no more slimy sildenafil!

Advertisements

One thought on “Side effects 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s